# SDR UIEA2015110300604

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,347 hours, 16,347 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

APU COLD SOAK START FAILED, APU STALLED, FAULT AT 30% RPM, APU OIL WENT FROM FULL TO 0.25, 1 ATTEMPT MADE ONLY.  PERFORMED BITE TEST ON ECU IAW FIM 49-11 FT 987.  TROUBLE SHOT IAW FIM 49-11FT988, NO FAULTS NOTED.  START ON GND & SUBSEQUENT START.  OPERATIONS CHECKED NORMAL.  APU OK FOR SERVICE.
